# SDR GAIA00140

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND FUSELAGE LAP SPLICE AT STRINGER 20L HAS SEVERAL FASTENERS WERE PULLING THROUGH SKIN FROM BS 1147 TO BS 1183.  REPAIRED IAW TIMCO REO S00068.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
